Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 20, NWS San Diego, CA

July 22, 2013San Diego County, California

NWS San Diego, CA issued this flash flood warning at Jul 22, 2013, 3:43 PM PDT for San Diego County, California. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 3:43 PM PDT (22:43 UTC)
Expired
Jul 22, 2013, 5:45 PM PDT
In force
2 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County San Diego County, CA

The radar

The San Diego radar (KNKX), 83 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 4:10 PM PDTFLASH FLOODS Borrego Springs, CAALONG HIGHWAY 78...THERE ARE SEVERAL LOW LYING AREAS...WHERE WATER...MUD...AND ROCKS FLOWING OVER THE ROAD. THE DEEPEST OF THE FLOWS OCCURRED ABOUT 10 MILES EAST OF SAN FELIPE ROAD...AND WAS 12 INCHES DEEP AND ABOUT 30 FEET ACROSS. NO ONE COULD PASS. ONE CAR W

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WGUS56 KSGX 222243
FFWSGX
CAC073-230045-
/O.NEW.KSGX.FF.W.0020.130722T2243Z-130723T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
343 PM PDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN SAN DIEGO COUNTY...
  THIS INCLUDES THE CITY OF BORREGO SPRINGS...

* UNTIL 545 PM PDT

* AT 336 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A STRONG THUNDERSTORM OVER BORREGO SPRINGS.

* THE STORM OVER BORREGO SPRINGS WILL PRODUCE FLASH FLOODING AS IT   
  MOVES NORTHEAST TOWARD COYOTE MOUNTAIN. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3341 11641 3340 11610 3319 11610 3319 11640

$$

MOEDE
2 follow-up statements
341 
WGUS76 KSGX 222315
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
415 PM PDT MON JUL 22 2013

CAC073-230045-
/O.CON.KSGX.FF.W.0020.000000T0000Z-130723T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
415 PM PDT MON JUL 22 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM PDT FOR
NORTHEASTERN SAN DIEGO COUNTY...

AT 400 PM PDT...STRONG THUNDERSTORMS WITH HEAVY RAIN WERE 5 MILES 
NORTHEAST OF BORREGO SPRINGS...MOVING NORTHEAST AT 15 MPH. FLASH 
FLOODING WAS REPORTED ON BORREGO SPRINGS ROAD BY THE CHP AT 359 PM. 

THE THREAT FOR FLASH FLOODING WILL CONTINUE THROUGH 545 PM IN AREAS 
NORTH AND EAST OF BORREGO SPRINGS INCLUDING HIGHWAY S22...COYOTE 
CANYON...RATTLESNAKE CANYON AND CLARK VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AND NORMALLY DRY WASHES. 

&&

LAT...LON 3341 11641 3340 11610 3319 11610 3319 11640

$$

MOEDE
278 
WGUS76 KSGX 222358
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
458 PM PDT MON JUL 22 2013

CAC073-230004-
/O.CAN.KSGX.FF.W.0020.000000T0000Z-130723T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
458 PM PDT MON JUL 22 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN SAN 
DIEGO COUNTY AND THE TOWN OF BORREGO SPRINGS...

THE SHOWERS AND THUNDERSTORMS THAT WERE OVER BORREGO SPRINGS HAVE 
WEAKENED AND MOVED NORTHEAST. THE THREAT FOR FLASH FLOODING IN THIS 
AREA HAS ENDED.


LAT...LON 3341 11641 3340 11610 3319 11610 3319 11640

$$

MOEDE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 2:01 PM PDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 22, 2:01 PM PDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
201 PM PDT MON JUL 22 2013

.SYNOPSIS...
MONSOONAL MOISTURE REMAINS ENTRENCHED ACROSS SOUTHERN CALIFORNIA.
NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE FOR THE
MOUNTAINS AND DESERTS TODAY...WITH SOME ALSO EXPECTED IN THE EASTERN
INLAND VALLEYS. DRYING WILL REDUCE THUNDERSTORM CHANCES FOR TUESDAY
WITH DRY WEATHER EXPECTED FOR WEDNESDAY AND THURSDAY. A BRIEF RETURN
OF MONSOONAL MOISTURE IS POSSIBLE FOR FRIDAY FOLLOWED BY GREATER
DRYING FOR THE WEEKEND THROUGH EARLY NEXT WEEK AS A TROUGH OF LOW
PRESSURE DEVELOPS ALONG THE WEST COAST BRINGING DRIER SOUTHWEST FLOW
ALOFT FOR SOUTHERN CALIFORNIA. NIGHT AND MORNING STRATUS WILL
CONTINUE FOR THE COAST AND PORTIONS OF THE VALLEYS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

NUMEROUS THUNDERSTORMS HAVE FORMED LATE THIS MORNING THROUGH THIS
AFTERNOON OVER THE MOUNTAINS AND HIGH DESERTS...WITH SOME
THUNDERSTORMS POSSIBLY PRODUCING FLASH FLOODS...AND ONE STORM NEAR
BIG BEAR PRODUCING LARGE AMOUNTS OF DIME AND PENNY SIZE HAIL. THE
HIGH AMOUNT OF ACTIVITY TODAY IS NOT SURPRISING...GIVEN THE 12Z
MIRAMAR SOUNDING SHOWING A VERY HIGH PRECIPITABLE WATER OF 1.98
INCHES WITH LIGHT WINDS OUT OF THE EAST AND SOUTHEAST UP THROUGH 400
MB. WITH THE HIGH AMOUNTS OF MOISTURE...AND THE GOOD SURFACE HEATING
DUE TO LESS MID AND HIGH CLOUDS OVER THE AREA THIS
MORNING...THUNDERSTORMS INITIATION WAS EASILY ABLE TO START BY LATE
MORNING. THE LIGHT WINDS MENTIONED IN THE SOUNDING HAVE
CONTINUED...WITH MODELS INDICATING LIGHT AND VARIABLE 700 MB WINDS
AND 500 MB WINDS OF ONLY 5 TO 10 KNOTS. THIS MEANS THAT STORM MOTION
HAS BEEN VERY SLOW...RESULTING IN HEAVY RAINFALL FALLING IN ONE SPOT
AND GREATLY INCREASING THE THREAT OF FLASH FLOODING. THE FLASH FLOOD
WATCH FOR THE MOUNTAINS AND DESERTS CONTINUES THROUGH EARLY THIS
EVENING.

MORNING VISIBLE SATELLITE SHOWED POCKETS OF RADIATION FOG IN THE
INLAND VALLEYS...BUT THIS SHOULD CLEAR OUT AS THE MORNING
PROGRESSES. WE ARE LIKELY TO GET MORE AREAS OF RADIATION FOG FOR
THE INLAND VALLEYS TONIGHT AND TOMORROW MORNING.

THE UPPER LOW...CURRENTLY MOVING TO THE NORTHWEST OVER LA COUNTY
ACCORDING TO WATER VAPOR SATELLITE...WILL CONTINUE TO MOVE TO THE
NORTH THROUGH THE MIDDLE OF THE WEEK AND GET SUCKED UP INTO THE JET
STREAM ALONG THE US/CANADA BORDER. AS THE LOW MOVES FURTHER AWAY
FROM SOUTHERN CALIFORNIA ON TUESDAY...MUCH OF THE MONSOON MOISTURE
WILL GO WITH IT. HOWEVER...WITH PRECIPITABLE WATER VALUES AROUND 1.2
INCHES OR SO ON TUESDAY...STILL MAY HAVE ENOUGH MOISTURE AND
INSTABILITY FOR A SLIGHT CHANCE OF THUNDERSTORMS OVER THE MOUNTAINS
THAT AFTERNOON. THE MID AND UPPER LEVEL FLOW STARTS TO TURN FROM THE
SOUTH TO THE NORTHWEST LATE TUESDAY...AND MOISTURE CONTINUES TO
DECREASE...AS THE LOW CONTINUES TO MOVE NORTH AND A RIDGE TO THE
EAST EXPANDS WESTWARD OVER US.

THE AFOREMENTIONED RIDGE WILL BRING WARMER AND DRIER WEATHER
WEDNESDAY AND THURSDAY...WITH SLIGHTLY SHALLOWER MARINE LAYER
STRATUS MOVING INTO THE COASTS AND WESTERN VALLEYS DURING THE NIGHTS
AND MORNINGS. ON FRIDAY...THE POSITION OF THE RIDGE AXIS GETS PUSHED
SLIGHTLY TO THE SOUTH AND EAST BY AN UPPER LOW WHICH APPROACHES THE
CENTRAL CALIFORNIA COAST FROM THE WEST. THIS CAUSE THE MID AND UPPER
LEVEL FLOW TO SWITCH TO THE SOUTH...AND POSSIBLY BRING UP ENOUGH
MONSOONAL MOISTURE TO BRING THUNDERSTORMS/SHOWERS OVER THE MOUNTAINS
FRIDAY AFTERNOON.

SEASONAL WEATHER WILL CONTINUE THIS WEEKEND...WITH POSSIBLY A DEEPER
MARINE LAYER DURING THE NIGHTS AND MORNINGS AS THE UPPER LOW MOVES
INTO CENTRAL CALIFORNIA AND LOWERS 500 MB HEIGHTS OVER US.

&&

.AVIATION...
222030...COAST/VALLEYS...ONGOING CONVECTION IN THE MOUNTAINS IS
PRODUCING SOME HI AND MID LEVEL CLOUDS...BUT WITH WEAK WINDS ALOFT
THE DEBRIS IS NOT SPREADING OUT OVER THE VALLEYS OR COASTS...THUS
NOT IMPACTING THE COASTAL AIRPORTS. AS THE UPPER LOW/TROUGH MOVES ON
WEST OF THE AREA TODAY AND TONIGHT AND SOME DRYING WILL OCCUR. THE
MARINE STRATUS IS JUST OFF SHORT AND SHOULD FORM/MOVE EASTWARD AFTER
230100Z WITH CEILINGS AT 1000 TO 1500 MSL. CONFIDENCE IS MODERATE TO
HIGH.

MTNS/DESERTS...ON GOING THUNDERSTORMS AND SHRA WILL CONTINUE IN THE
MOUNTAINS AND HIGH DESERTS. SCT TSRA+ WITH BASES NEAR 5000 FT/OR MTN
TOP AND TOPS TO 45 KFT. HEAVIER RAIN SHOWERS THROUGH THIS EVENING
WILL REDUCE VSBY AND OBSCURE THE MOUNTAINS AT TIMES AND LATER
TONIGHT AND WILL BE MORE WIDESPREAD AFTER 230300Z.

&&

.MARINE...
A DECREASE IN SOUTH SWELL TODAY IS TAKING PLACE...BUT ABOVE NORMAL
SWELL WILL CONTINUE THROUGH THE WEEK. HIGH TIDES WILL BE ABOVE 7
FEET MONDAY AND TUESDAY. NOT MUCH IMPACT TO BOATERS...BUT FOR
BEACHGOERS SURF AND STRONG RIP CURRENTS WILL CONTINUE ALONG SOUTH
AND SOUTHWEST FACING BEACHES DUE TO THE HIGH TIDES AND MULTIPLE
LONG-PERIOD SOUTH SWELLS EXPECTED THROUGH THE WEEK. SOME MINOR
COASTAL FLOODING IS POSSIBLE ALONG VULNERABLE LOW-LYING AREAS.

&&

.FIRE WEATHER...
NUMEROUS THUNDERSTORMS WITH WETTING RAINS WILL CONTINUE FOR THE
MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS FOR LATE MORNING
THROUGH EARLY THIS EVENING. WARMER WITH HUMIDITIES STARTING TO
DECREASE TOMORROW...ALTHOUGH WILL STILL BE ENOUGH MOISTURE FOR A
SLIGHT CHANCE OF THUNDERSTORMS WITH WETTING RAINS FOR THE MOUNTAINS
AND DESERTS TOMORROW AFTERNOON...ALTHOUGH THERES A CHANCE THAT
MONSOON FLOW RETURNS BRIEFLY ON FRIDAY.

&&

.HYDROLOGY...
NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE FOR THE
MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS FOR LATE MORNING
THROUGH EARLY THIS EVENING WITH A HIGH POTENTIAL FOR FLASH FLOODING.
FOR NEW BURN AREAS...USGS FLASH FLOOD GUIDANCE THRESHOLDS ARE 0.3
INCHES OF RAINFALL IN 30 MINUTES OR 0.5 INCHES OF RAINFALL IN AN
HOUR...WHICH IS LIKELY FOR ANY THUNDERSTORMS. MUD AND DEBRIS FLOWS
ARE LIKELY FROM THUNDERSTORMS MOVING THROUGH RECENT BURN AREAS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR THE APPLE AND
     LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.

PZ...NONE.

&&

PUBLIC...HARRISON
AVIATION/MARINE...PIERCE
Hazardous weather outlook, Jul 22, 4:15 AM PDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
415 AM PDT MON JUL 22 2013

CAZ048-055-056-058-060>062-230300-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN
BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO
COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN
DIEGO COUNTY DESERTS-
415 AM PDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS...DESERTS...AND
INLAND VALLEYS OF EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED FROM LATE MORNING THROUGH EARLY
EVENING WITH A HIGH POTENTIAL FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE FOR TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS REQUESTED FOR 10 AM TO 8 PM TODAY.

17

In the hours before

Special weather statement, Jul 22, 1:48 PM PDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
148 PM PDT MON JUL 22 2013

CAZ055-060-222145-
SAN BERNARDINO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
148 PM PDT MON JUL 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN BERNARDINO COUNTY
UNTIL 245 PM PDT...

AT 142 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM
PRODUCING DIME SIZE HAIL COVERING THE GROUND NEAR BIG BEAR CITY...OR
21 MILES NORTHEAST OF YUCAIPA...MOVING NORTH AT 5 MPH.

WHILE HAIL IS PROJECTED TO BE LESS THAN THREE-QUARTERS OF AN INCH IN
DIAMETER...SUBSTANTIAL ACCUMULATION OF HAIL IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...BIG BEAR LAKE AND BIG BEAR
CITY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 3441 11705 3447 11680 3424 11672 3419 11690
TIME...MOT...LOC 2047Z 171DEG 4KT 3429 11682

HARRISON
Local storm report, Jul 22, 2:03 PM PDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
203 PM PDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     FLOOD            BIG BEAR CITY           34.27N 116.85W
07/22/2013                   SAN BERNARDINO     CA   TRAINED SPOTTER

            TWO TO THREE INCHES OF WATER WAS RUNNING ACROSS BIG BEAR
            BLVD NEAR GREENWAY DRIVE.

&&

JTAEGER
Local storm report, Jul 22, 3:17 PM PDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
317 PM PDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HEAVY RAIN       14 SE RANCHITA          33.07N 116.35W
07/21/2013  M1.14 INCH       SAN DIEGO          CA   COUNTY OFFICIAL

            VOLCAN MTN ALERT GAGE REPORTED 1.14 INCHES OF RAIN IN 20
            MINUTES. 0.78 INCH IN 10 MINUTES.

&&

JDANDR
Local storm report, Jul 22, 3:31 PM PDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
331 PM PDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     DEBRIS FLOW      SE LUCERNE VALLEY       34.44N 116.97W
07/22/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            THE CALIFORNIA HIGHWAY PATROL IS REPORTING LARGE ROCKS IN
            THE ROADWAY ALONG STATE ROUTE 18 BETWEEN BIG BEAR AND
            LUCERNE VALLEY.

&&

CPALMER

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 11:33 AM PDTFlash Flood WarningSGXRiverside3 hr
Jul 22, 12:06 PM PDTFlash Flood WarningSGXSan Bernardino114 min
Jul 22, 1:02 PM PDTFlash Flood WarningSGXSan Diego118 min
Jul 22, 1:06 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Jul 22, 1:13 PM PDTFlash Flood WarningSGXSan Diego2 hr
Jul 22, 1:36 PM PDTFlash Flood WarningSGXRiverside3 hr
Jul 22, 1:48 PM PDTSpecial Weather StatementSGX57 min
Jul 22, 2:01 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Jul 22, 3:13 PM PDTFlash Flood WarningSGXSan Diego77 min

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.